Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Delay in periods due to worry - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

User :   Hello
Doctor :   Hi
Doctor :   How can I help you?
User :   My period was suppose to come on april 10 and my boyfriend and I fooled around on April 13-14. I had my underwear, a litle pad and my pajamas on. He had his boxers and his jeans on. We had dry sex and was grinding on each other. Later, he had pre-cum and it went through his jeans. Then i sat on top of him. Right now , it is april 20 and my period is missed for 10 days. Am i pregnant or is it my worrying delayed it??
Doctor :   let me read it
Doctor :   Mean time you say the age
Doctor :   what were the last three dates of your periods
User :   march 1
User :   i mean march 14
User :   feb 12
Doctor :   worrying delayed it
User :   jan 9
User :   How can you be sure?
User :   It been 10 days
Doctor :   Putting on jeans and ejaculating is not really a practically
Doctor :   way of a woman being pregnant
User :   Okay
User :   What if the precum got on my pajamas?
Doctor :   Nothing happens
Doctor :   if it goes on
Doctor :   clothes
User :   ok
User :   so what are the chances of me getting pregannt?
Doctor :   Negligible

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor